Alert archive / Indiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 161, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at May 25, 2011, 6:41 PM EDT for Bartholomew County, Brown County, Johnson County, Indiana. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2011, 6:41 PM EDT (22:41 UTC)
- Expired
- May 25, 2011, 7:30 PM EDT
- In force
- 49 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bartholomew County, IN, Brown County, IN, Johnson County, IN
The radar
The Indianapolis radar (KIND), 56 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 9:50 AM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.7 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 49 J/kg
- Mixed-layer CIN
- -199 J/kg
- Mixed-layer LCL
- 1232 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
883
WUUS53 KIND 252241
SVRIND
INC005-013-081-252330-
/O.NEW.KIND.SV.W.0161.110525T2241Z-110525T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
641 PM EDT WED MAY 25 2011
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BARTHOLOMEW COUNTY IN CENTRAL INDIANA...
BROWN COUNTY IN SOUTH CENTRAL INDIANA...
SOUTHEASTERN JOHNSON COUNTY IN CENTRAL INDIANA...
* UNTIL 730 PM EDT
* AT 639 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
SOUTHWEST OF NASHVILLE...OR 12 MILES EAST OF BLOOMINGTON...AND
MOVING NORTHEAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
NASHVILLE AND STONE HEAD AROUND 650 PM EDT...
GNAW BONE AROUND 655 PM EDT...
SPEARSVILLE AROUND 705 PM EDT...
PEOGA AROUND 710 PM EDT...
PRINCES LAKES AROUND 715 PM EDT...
TRAFALGAR...EDINBURGH AND TAYLORSVILLE AROUND 720 PM EDT...
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 72 AND 87.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3905 8634 3909 8637 3913 8637 3947 8612
3945 8595 3935 8596 3935 8595 3935 8588
3906 8609 3905 8629
TIME...MOT...LOC 2241Z 215DEG 29KT 3913 8630
WIND...HAIL 60MPH 1.00IN
$$
JAS2 follow-up statements
761
WWUS53 KIND 252302
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
702 PM EDT WED MAY 25 2011
INC005-013-081-252330-
/O.CON.KIND.SV.W.0161.000000T0000Z-110525T2330Z/
BARTHOLOMEW-BROWN-JOHNSON-
702 PM EDT WED MAY 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
BROWN...NORTHWESTERN BARTHOLOMEW AND SOUTHEASTERN JOHNSON COUNTIES
UNTIL 730 PM EDT...
AT 658 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
NASHVILLE...OR 15 MILES WEST OF COLUMBUS...MOVING NORTHEAST AT 35
MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
PEOGA AROUND 710 PM EDT...
PRINCES LAKES AROUND 715 PM EDT...
TRAFALGAR AND EDINBURGH AROUND 720 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3916 8635 3947 8612 3945 8595 3935 8596
3935 8589 3916 8612
TIME...MOT...LOC 2302Z 215DEG 29KT 3927 8617
WIND...HAIL 60MPH 1.00IN
$$
77/TDUD302
WWUS53 KIND 252327
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
727 PM EDT WED MAY 25 2011
INC005-013-081-252336-
/O.EXP.KIND.SV.W.0161.000000T0000Z-110525T2330Z/
BARTHOLOMEW-BROWN-JOHNSON-
727 PM EDT WED MAY 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BROWN...NORTHWESTERN
BARTHOLOMEW AND SOUTHEASTERN JOHNSON COUNTIES WILL EXPIRE AT 730 PM
EDT/630 PM CDT/...
HOWEVER...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JOHNSON
COUNTY WILL BE REPLACED BY A TORNADO WARNING.
LAT...LON 3916 8635 3947 8612 3945 8595 3935 8596
3935 8589 3916 8612
TIME...MOT...LOC 2326Z 215DEG 29KT 3943 8603
$$
77/TDUDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 4:40 PM EDT, 2 hours 1 minute earlier.
Area forecast discussion, May 25, 4:40 PM EDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 440 PM EDT WED MAY 25 2011 .UPDATE... THE MESO UPDATE HAS BEEN UPDATED BELOW... && .MESO UPDATE... NEED TO BE WATCHING TWO CONVECTIVE BOUNDARIES OVER THE NEXT SEVERAL HOURS. FIRST ONE EXTENDS FROM NORTH CENTRAL IND SWWD THRU KHUF AND ALONG I-70 IN IL. THE SECOND FROM JUST NW OF KDAY THRU KEVV TO KMVN IN IL. LATEST RUC MODEL ANALYSIS SHOWS THE LOW LEVEL JET IS AT 50 KT OVER E CENTRAL AR AND EXTENDS NEWD INTO CENTRAL INDIANA UNDERNEATH STRONG UPPER LEVEL DIFFUENCE. WIDESPREAD STRONG/SEVERE STROMS ARE OVER ERN MO AHEAD OF COLD FRONTAL BOUNDARY AND THERE ARE NEW DISCRETE CELLS NOW DEVELOPING ALONG THE I-70 BOUNDARY IN IL AND SHOULD CONTINUE TO TRACK ALONG THE BOUNDARY TOWARDS W CENTRAL IND BETWEEN NOW AND 23Z. GIVEN THAT THE LOW LEVEL JET IS JUXTAPOSITIONED UNDERNEATH THE EXIT REGION OF THE SRN BRANCH OF THE UPPER LEVEL JET...DEEP LAYER IS BECOMEING MORE FAVORABLE FOR SUPERCELLS OVER SRN IND OVER THE NEXT SEVERAL HOURS. GIVEN THAT MLCAPE WILL BE INCREASING BACK TO ABOVE 2000 J/KG AND THAT 0-1KM STORM RELATIVE HELICITY IS 200 M2/S2 ACROSS SRN INDIANA...ROTATING SUPERCELLS/TORNADOES CAN BE EXPECTED OVER THE NEXT SEVERAL HOURS INCREASING IN NUMBER/AREA AFTER 22Z. && .SYNOPSIS... LOW PRESSURE SYSTEM WILL SLOWLY MOVE EAST ACROSS INDIANA FROM TONIGHT INTO FRIDAY. EARLY IN THE WEEKEND THE WEATHER WILL BE CONTROLLED BY HIGH PRESSURE TO OUR EAST AND A WARM FRONT TO THE OUR NORTH. LATE IN THE WEEKEND THE WARM FRONT WILL PULL AWAY LEAVING THE HIGH PRESSURE TO DOMINATE INDIANA WEATHER INTO MID WEEK. && .NEAR TERM /TONIGHT/... SEVERE OBVIOUS PROBLEM OVERNIGHT. EVERYTHING...SPC...MODELS...ETC AGREES SYSTEM NOW OVER MISSOURI ON SATELLITE TO BE MOST SIGNIFICANT PLAYER THIS EVENT. THREAT OF EVERYTHING UP TO AND INCLUDING TORNADOES CONTINUING INTO EARLY TONIGHT...THEN FALLING OFF AS MAIN DYNAMICS PUSH EAST. HEAVY RAIN HAS OCCURRED WITH THIS SYSTEM. NEEDS TO BE MENTIONED...BUT CANT FIND A FOCUSING MECHANISM THAT WOULD CALL FOR A FLOOD WATCH. TEMPERATURES WILL BE EXTREMELY DEPENDENT ON LOCATION OF LOW AT 12Z. DONT FEEL I CAN OUT PERFORM MOS...WHICH IS CLOSE...BUT UNCERTAINTY IS HIGH. && .SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... MAIN PROBLEM POPS MODELS ARE CLOSE WITH STACKED SYSTEM OVER AREA INTO AT LEAST THURSDAY NIGHT. THIS SUPPORTS WETTER MET. FORECAST LOWER 60S BY DAWN. GIVEN THAT TOUGH TIME WITH NEAR 70 THURSDAY WITH A WET FORECAST. WILL DROP MOS ABOUT A CATEGORY. GOING UP A CATEGORY THURSDAY NIGHT. WITH NEARBY LOW CLOUDS SHOULD BLOCK COOLING. FOR FRIDAY LIKE THE WARMER MAV. BOTH MODELS AGREE WE SHOULD SEE ENOUGH DRY AIR WORK IN FOR SOME SUN. IN MAY THAT OUGHT GET US AT LEAST CLOSE TO 70. SINCE LIKE WARMER MAV FRIDAY...WILL USE WARMER MAV FRIDAY NIGHT. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... FEW CHANGES TO HPC WITH MAIN MODELS IN ROUGH AGREEMENT. THIS MEANS RAIN CHANCES INTO SATURDAY BUT FALLING OFF SATURDAY NIGHT AS WARM FRONT MOVES NORTH. THEN DRY AS RIDGE BUILDS IN SUNDAY INTO TUESDAY...WITH CHANCE STORMS RETURNING TUESDAY NIGHT OR WEDNESDAY AS FLOW ALOFT BECOMES MORE NORTHWEST. HPC REALLY BROUGHT UP THE TEMPERATURES AND DEWPOINTS AFTER THE WARM FRONT PASSES. I AGREE BASED ON WHAT HAS HAPPENED IN THESE SOUTHWEST FLOW SITUATIONS. ALSO WET GROUND SHOULD HAVE STRONG EFFECT ON DEWPOINTS. && .AVIATION.../DISCUSSION FOR 12Z TAFS/... MAINLY VFR CONDITIONS EXPECTED THE FIRST PARTS OF THE TAF PERIOD. BRIEF MVFR/IFR CONDITIONS WILL BE POSSIBLE WITH TSRA THIS AFTERNOON AND EVENING. MVFR CEILINGS ARE EXPECTED TO RETURN EARLY ON THURSDAY MORNING. DEEP LOW PRESSURE OVER THE PLAINS IS EXPECTED TO PUSH TOWARD THE OHIO VALLEY TODAY. THUNDERSTORMS ARE EXPECTED TO DEVELOP IN THE WARM SECTOR THIS AFTERNOON AND EVENING AS MODELS DEPICT A 40 KNT LLJ APPROACHING OVER THE WARM AND MOIST AIR MASS. PRECISE TIMING IS NOT POSSIBLE AT THIS TIME THUS WILL PAINT A WINDOW OF VCTS MAINLY DURING AFTER 20Z THROUGH ABOUT 03Z. LATER ISSUANCES SHOULD HAVE A BETTER HANDLING ON TIMING...BUT FOR NOW THIS APPEARS TO BE THE BEST WINDOW BASED UPON THE RAPID REFRESH...DAYTIME HEATING AND MODEL SUGGESTED LLJ INTERACTION. AS THE LOW REACHES CENTRAL INDIANA OVERNIGHT...EXTENSIVE MVFR CEILINGS ARE EXPECTED TO RETURN. TIME HEIGHTS SHOW EXTENSIVE LOWER LEVEL MOISTURE LINGERING. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && MESO UPDATE...DWM SYNOPSIS...JK NEAR TERM...JK SHORT TERM...JK LONG TERM....JK AVIATION...JP
Hazardous weather outlook, May 25, 2:48 PM EDT, 3 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 248 PM EDT WED MAY 25 2011 INZ028-029-035-043-044-261900- WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE- 248 PM EDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. ...TORNADO WATCH UNTIL 7 PM EDT... .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SIGNIFICANT RISK OF SEVERE STORMS INTO EARLY TONIGHT. THIS IS A PARTICULARLY DANGEROUS SITUATION. THE PRIMARY THREAT IS STRONG TORNADOES. DAMAGING WINDS...LARGE HAIL...AND VERY HEAVY RAIN ARE ALSO POSSIBLE. FLOODING WILL PERSIST NEAR THE WABASH RIVER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A RISK OF SEVERE WEATHER THURSDAY...BUT IT WONT BE AS BAD AS TODAY. THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT INTO SATURDAY NIGHT...BUT ARE NOT EXPECTED TO BE SEVERE. STORMS MAY RETURN TUESDAY NIGHT OR WEDNESDAY...BUT IT IS TOO EARLY TO TELL IF THEY WILL BE SEVERE. THE WEATHER WILL BE VERY HOT AND HUMID FOR THIS TIME OF YEAR FROM SUNDAY INTO MIDWEEK. FLOODING SHOULD PERSIST ALONG THE WABASH RIVER INTO MID WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NECESSARY TODAY INTO TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ021-030-031-036>042-047>049-056-057-064-065-072-261900- CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON- DELAWARE-RANDOLPH-MARION-HANCOCK-HENRY-SHELBY-RUSH-BARTHOLOMEW- DECATUR-JENNINGS- 248 PM EDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ...TORNADO WATCH IN EFFECT UNTIL 7 PM EDT... THERE IS A SIGNIFICANT RISK OF SEVERE STORMS INTO EARLY TONIGHT. THIS IS A PARTICULARLY DANGEROUS SITUATION. THE PRIMARY THREAT IS STRONG TORNADOES. DAMAGING WINDS...LARGE HAIL...AND VERY HEAVY RAIN ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A RISK OF SEVERE WEATHER THURSDAY...BUT IT WONT BE AS BAD AS TODAY. THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT INTO SATURDAY NIGHT...BUT ARE NOT EXPECTED TO BE SEVERE. STORMS MAY RETURN TUESDAY NIGHT OR WEDNESDAY...BUT IT IS TOO EARLY TO TELL IF THEY WILL BE SEVERE. THE WEATHER WILL BE VERY HOT AND HUMID FOR THIS TIME OF YEAR FROM SUNDAY INTO MIDWEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NECESSARY TODAY INTO TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ045-046-051>055-060>063-067>071-261900- PUTNAM-HENDRICKS-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SULLIVAN-GREENE- MONROE-BROWN-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON- 248 PM EDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ...TORNADO WATCH UNTIL 7 PM EDT... THERE IS A HIGH RISK FOR SEVERE STORMS INTO EARLY TONIGHT. THIS IS A PARTICULARLY DANGEROUS SITUATION. THE PRIMARY THREAT IS STRONG TORNADOES. DAMAGING WINDS...LARGE HAIL...AND VERY HEAVY RAIN ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A RISK OF SEVERE WEATHER THURSDAY...BUT IT WONT BE AS BAD AS TODAY. THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT INTO SATURDAY NIGHT...BUT ARE NOT EXPECTED TO BE SEVERE. STORMS MAY RETURN TUESDAY NIGHT OR WEDNESDAY...BUT IT IS TOO EARLY TO TELL IF THEY WILL BE SEVERE. THE WEATHER WILL BE VERY HOT AND HUMID FOR THIS TIME OF YEAR FROM SUNDAY INTO MIDWEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NECESSARY TODAY INTO TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) JK
In the hours before
Local storm report, May 25, 6:02 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
602 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG GREENSBURG 39.34N 85.48W
05/25/2011 DECATUR IN AMATEUR RADIO
SEVERAL BUILDINGS DESTROYED AT THE DECATUR CO.
FAIRGROUNDS.
&&
AHOMANNLocal storm report, May 25, 6:03 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
603 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG 3 NE GREENSBURG 39.37N 85.44W
05/25/2011 DECATUR IN AMATEUR RADIO
TREES 8 TO 12 INCHES IN DIAMETER UPROOTED AT 300 N AND
400 E.
&&
AHOMANNLocal storm report, May 25, 6:04 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
604 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL GREENSBURG 39.34N 85.48W
05/25/2011 E2.00 INCH DECATUR IN AMATEUR RADIO
MEASURED ON 4TH ST.
&&
AHOMANNLocal storm report, May 25, 6:15 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
615 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM TSTM WND DMG 3 N GREENSBURG 39.38N 85.48W
05/25/2011 DECATUR IN AMATEUR RADIO
GRAIN BINS BLOWN 100 YARDS AT 300 N AND SR 3.
&&
AHOMANNLocal storm report, May 25, 6:30 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
630 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL ELLETTSVILLE 39.23N 86.62W
05/25/2011 E1.00 INCH MONROE IN AMATEUR RADIO
&&
AHOMANNLocal storm report, May 25, 6:32 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
632 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL BLOOMINGTON 39.17N 86.52W
05/25/2011 M1.00 INCH MONROE IN AMATEUR RADIO
HUNTINGTON PARK AREA
&&
AHOMANNThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 8:35 PM EDT | Special Weather Statement | IND | Delaware | 40 min |
| May 24, 9:55 PM EDT | Special Weather Statement | IND | Carroll, Tippecanoe | 50 min |
| May 24, 10:47 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Tippecanoe | 43 min |
| May 24, 11:30 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Tippecanoe | 30 min |
| May 25, 9:16 AM EDT | Special Weather Statement | IND | Tipton | 44 min |
| May 25, 9:29 AM EDT | Special Weather Statement | IND | Howard, Tipton | 31 min |
| May 25, 9:45 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Tippecanoe, Vermillion, Warren | 45 min |
| May 25, 10:23 AM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Fountain, Montgomery, Tippecanoe, Warren | 52 min |
| May 25, 11:12 AM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Howard, Tippecanoe | 33 min |
| May 25, 12:07 PM EDT | River Flood Warning | IND | Carroll, Tippecanoe, White | 35 hr |
| May 25, 12:07 PM EDT | River Flood Warning | IND | Fountain, Parke, Vermillion, Warren | 15 days |
| May 25, 12:07 PM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 16 days |
| May 25, 12:07 PM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 13 days |
| May 25, 12:07 PM EDT | River Flood Warning | IND | Sullivan, Vigo | 19 days |
| May 25, 12:07 PM EDT | River Flood Warning | IND | Knox, Sullivan | 35 days |
| May 25, 12:07 PM EDT | River Flood Warning | IND | Knox, Sullivan | 35 days |
| May 25, 12:07 PM EDT | River Flood Warning | IND | Knox | 17 days |
| May 25, 12:07 PM EDT | River Flood Warning | IND | Gibson, Knox, Posey | 12 days |
| May 25, 12:49 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Howard | 26 min |
| May 25, 1:14 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Knox | 15 min |
| May 25, 1:36 PM EDT | Severe Thunderstorm Warning | IND | Clinton, Howard, Tipton | 39 min |
| May 25, 1:38 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Tippecanoe, Vermillion, Warren | 52 min |
| May 25, 1:51 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Fountain, Montgomery, Tippecanoe, Warren | 54 min |
| May 25, 2:12 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Marion, Morgan | 48 min |
| May 25, 2:15 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Lawrence, Martin | 45 min |
| May 25, 2:15 PM EDT | Tornado Warning | IND | Carroll, Tippecanoe | 15 min |
| May 25, 2:24 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Howard, Tippecanoe | 66 min |
| May 25, 2:27 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Knox, Sullivan | 48 min |
| May 25, 2:27 PM EDT | Tornado Warning | IND | Carroll, Howard | 33 min |
| May 25, 2:29 PM EDT | Tornado Warning | IND | Clinton, Howard, Tipton | 31 min |
| May 25, 2:35 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Johnson, Marion, Shelby | 40 min |
| May 25, 2:37 PM EDT | Tornado Warning | IND | Carroll, Clinton, Howard | 23 min |
| May 25, 2:58 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Knox, Martin | 47 min |
| May 25, 2:59 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Howard | 16 min |
| May 25, 3:02 PM EDT | Tornado Warning | IND | Daviess, Knox, Martin | 28 min |
| May 25, 3:10 PM EDT | Tornado Warning | IND | Clinton, Hamilton, Howard, Madison, Tipton | 35 min |
| May 25, 3:14 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Jackson, Jennings | 46 min |
| May 25, 3:26 PM EDT | Flash Flood Warning | IND | Daviess, Greene, Knox, Martin | 3 hr |
| May 25, 3:26 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Lawrence, Martin, Monroe, Owen | 49 min |
| May 25, 3:45 PM EDT | Flash Flood Warning | IND | Carroll, Clinton, Howard, Tippecanoe | 6 hr |
| May 25, 3:47 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Tippecanoe, Vermillion, Warren | 43 min |
| May 25, 3:49 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jackson, Jennings, Johnson, Lawrence and 3 more | 56 min |
| May 25, 4:25 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Putnam, Vermillion, Vigo | 50 min |
| May 25, 4:33 PM EDT | Flash Flood Watch | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more | 9 hr |
| May 25, 4:41 PM EDT | Tornado Warning | IND | Bartholomew, Decatur | 49 min |
| May 25, 4:43 PM EDT | Flash Flood Warning | IND | Fountain, Montgomery, Parke, Tippecanoe, Vermillion | 6 hr |
| May 25, 4:48 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Rush, Shelby | 42 min |
| May 25, 5:25 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Madison | 20 min |
| May 25, 5:26 PM EDT | Tornado Warning | IND | Decatur, Rush | 19 min |
| May 25, 5:31 PM EDT | Severe Thunderstorm Warning | IND | Greene, Monroe, Morgan, Owen, Putnam | 44 min |
| May 25, 5:46 PM EDT | Tornado Warning | IND | Greene, Monroe, Owen | 44 min |
| May 25, 5:49 PM EDT | Severe Thunderstorm Warning | IND | Decatur, Rush | 41 min |
| May 25, 6:03 PM EDT | Tornado Warning | IND | Clay, Greene, Knox, Sullivan | 42 min |
| May 25, 6:04 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion, Vigo | 41 min |
| May 25, 6:10 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Randolph | 25 min |
| May 25, 6:11 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Morgan, Owen, Putnam | 38 min |
| May 25, 6:23 PM EDT | Tornado Warning | IND | Fountain, Parke, Vermillion, Vigo | 52 min |
| May 25, 6:24 PM EDT | Flash Flood Warning | IND | Daviess, Greene, Knox, Martin | 3 hr |
| May 25, 6:25 PM EDT | Tornado Warning | IND | Johnson, Monroe, Morgan | 50 min |
| May 25, 6:42 PM EDT | Severe Thunderstorm Warning | IND | Greene, Monroe, Owen | 33 min |
| May 25, 6:44 PM EDT | Tornado Warning | IND | Brown, Johnson, Morgan | 46 min |
| May 25, 6:52 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Hendricks, Montgomery, Putnam | 38 min |
| May 25, 6:57 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Lawrence, Martin | 48 min |
| May 25, 6:59 PM EDT | Severe Thunderstorm Warning | IND | Clay, Owen, Parke, Putnam | 31 min |
| May 25, 7:06 PM EDT | Tornado Warning | IND | Hancock, Johnson, Marion, Shelby | 39 min |
| May 25, 7:07 PM EDT | Tornado Warning | IND | Greene, Hendricks, Monroe, Morgan, Owen | 38 min |
| May 25, 7:11 PM EDT | Tornado Warning | IND | Daviess, Greene, Lawrence, Martin, Monroe | 49 min |
| May 25, 7:16 PM EDT | Tornado Warning | IND | Boone, Clay, Hendricks, Montgomery, Parke, Putnam | 29 min |
| May 25, 7:30 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Howard, Madison, Tipton | 30 min |
| May 25, 7:32 PM EDT | Tornado Warning | IND | Bartholomew, Johnson, Shelby | 43 min |
| May 25, 7:39 PM EDT | Severe Thunderstorm Warning | IND | Clinton, Fountain, Montgomery, Tippecanoe | 51 min |
| May 25, 7:43 PM EDT | Tornado Warning | IND | Brown, Johnson, Monroe, Morgan | 32 min |
| May 25, 7:49 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Marion, Morgan | 30 min |
| May 25, 7:50 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Hancock, Henry, Madison, Rush | 40 min |
| May 25, 7:54 PM EDT | Tornado Warning | IND | Brown, Jackson, Lawrence | 51 min |
| May 25, 7:57 PM EDT | Tornado Warning | IND | Hancock, Henry, Rush, Shelby | 48 min |
| May 25, 7:59 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Hamilton, Howard, Tipton | 27 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.